# SDR 2008UALA01279

- Difficulty date: March 8, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N386UA
- Make and model: Boeing 737322
- Aircraft serial: 24661
- Aircraft time: 51,085 hours, 35,034 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM BS 864 UPPER CAP CORRODED AT FASTENER HOLE FOR EVAC SLIDE HOLD DOWN FITTING RBL 44 INCH. MAJOR REPAIR ACCOMPLISHED: FABRICATED & INSTALLED UPPER CAP FLOORBEAM REPAIR.
